# SDR CA061123001

- Difficulty date: November 23, 2006
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 4,663 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 21551226808
- Condition: Chafed
- Location: Dc Power Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DC OVERHEAD PANEL WIRES CHAFING ON AIRCRAFT STRUCTURE.  (TC NR 20061123001)
